# SDR REXA2019020200123

- Difficulty date: February 2, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER STRIKER IN STA FS= 319 TO FS= 349 AND 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. LEVEL CORROSION 2. LOWER STRIKER IN STA FS= 319 TO  FS= 349 AND 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR 6 C.
